# SDR IPXA11568644

- Difficulty date: July 8, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCD SHEAR WEB DOUBLER HAS 3 AREAS OF CORROSION ON UPPER SURFACE AT BS 1682 TO BS 1700.5, LBL 14 TO LBL 20.5, WL 208 (AREAS MARKED).  REPAIR IAW ER 11-03540, SRM 51-20-07-0G, 51-40-02-0G, SRM 51-40-08-0G, SOPM 20-43-03, SOPM 20-41-02.
